# SDR AALA202306226533

- Difficulty date: April 12, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5391065720000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT RACK 80VU LEFT HAND LOWER LATERAL FORK END FITTING WORN / BURRED BETWEEN FR 23 AND FR 24 AT S32L AND Y1292. REPLACED FORK END FITTING PER EA 344017.
